# SDR GTIA010637

- Difficulty date: July 7, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Slide
- Part number: D29982107
- Part serial: 2012
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTW - FOUND R1 DOOR SLIDE PACK PRESSURE GAUGE NEEDLE IS IN THE RED 'NO GO' SECTION.  REMOVED AND REPLACED R1 DOOR EMERGENCY ESCAPE SLIDE IAW MD-80 MM CH 25-62-00.  (M)
